# SDR ASAA2022081639550

- Difficulty date: August 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,807 hours, 16,777 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0324
- Condition: Faulted
- Location: #1 Engine
- Part time: 54,538 hours, 16,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA LP 60396852, #1 ENG HAS A FAULT CODE 73-31161"MECH OVSPD PROTECTION SIGNAL OUT OF RANGE". GROUNDED - YES. REMOVED AND REPLACED EEC REF. B737-800 AMM 73-21-60/401.
